On the Iversen-Tsuji theorem quasiregular mappings.

Matti Vuorinen

Mathematica Scandinavica (1977)

  • Volume: 41, page 90-98
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Vuorinen, Matti. "On the Iversen-Tsuji theorem quasiregular mappings.." Mathematica Scandinavica 41 (1977): 90-98. <http://eudml.org/doc/166543>.

author = {Vuorinen, Matti},
journal = {Mathematica Scandinavica},
pages = {90-98},
title = {On the Iversen-Tsuji theorem quasiregular mappings.},
url = {http://eudml.org/doc/166543},
volume = {41},
year = {1977},

AU - Vuorinen, Matti
TI - On the Iversen-Tsuji theorem quasiregular mappings.
JO - Mathematica Scandinavica
PY - 1977
VL - 41
SP - 90
EP - 98
UR - http://eudml.org/doc/166543
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.